MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX STEMS; MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SZE 4

MEDACTA INTERNATIONAL SA MINIMAX STEMS; MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SZE 4
Model Number 01.13.104R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain after twisting the hip.No problem with the devices.The femur fractured.At about 3 weeks from primary the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 january 2025: lot 2242470: (b)(4) items manufactured and released on 13-mar-2023.Expiration date: 2028-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta clinical affairs manager: a revision surgery was performed three weeks after the primary implantation of a total hip arthroplasty (tha).A femoral fracture was reported; however, we have no evidence of this, as the only available x-ray image pertains to the immediate post-operative period.The reported cause of the fracture was a twisting motion of the hip.Unfortunately, we are unable to provide a thorough evaluation, as the available image refers to the post-operative and is of very poor quality, making the bone structures difficult to visualize.

Brand Name
MINIMAX STEMS
Common Device Name
MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SZE 4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21229329
Report Number3005180920-2025-00003
Device Sequence Number12843422
Product Code LZO
UDI-Device Identifier07630030803222
UDI-Public07630030803222
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.13.104R
Device Lot Number2242470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown